ebA Multivitamin Nutritional Supplement Recall [US]

US/Silver Spring: Saratoga Therapeutics recalls some ebA Multivitamin Nutritional Supplements due to undeclared milk components, specifically milk proteins and lactose, known allergens. FDA: http://ht.ly/kuigw

Direct link: http://www.fda.gov/Safety/Recalls/ucm349619.htm

Additional information:
The US Food and Drug Administration (“FDA”) reports the following production lot numbers of ebA Multivitamin Nutritional Supplements are subject to this recall:

  • Lot #0912164 – expiration date 12/12
  • Lot #1110354 – expiration date 10/14

The FDA says the recalled ebA Multivitamin Supplements were distributed nationwide and in Australia, Canada, Costa Rica, England, Finland, Ireland, Malaysia, Switzerland and Tasmania. The Supplements reached consumers by mail order, fax order, internet sales and doctors’ office sales and are packaged in a white plastic bottle with white, green and blue labeling. The expiration date is listed beneath the Warning section on the label. The label erroneously lists the product as being free of milk components.

About Milk Allergies:
For some people, milk (and milk products) are a source of urgent, dangerous and potentially deadly, allergic reactions. Due to modern food manufacturing methods, milk products may not “look” or “sound” like milk. Some examples of foods with milk proteins include artificial butter or cheese flavor; casein or caseinates; curds; ghee; hydrolysates; lactalbumin and lactalbumin phosphate; lactose, lactoglobulin, lactoferrin and lactulose; and finally, rennet (originally, ground calves’ stomach but more often now, by-products of genetically engineered bacteria, mold or yeast).

Anaphylactic Shock could occur in consumers who are allergic to milk or milk ingredients within a very short time, potentially leading to severe injury and/or death. If you suspect Anaphylactic Shock, call-9-1-1 or other local emergency number for immediate transport to a medical center. If trained and an emergency kit is available, it may be appropriate to give an injectable drug such as Epinephrine (also known as adrenaline or adrenalin) to the affected individual. Trade names of these products include EpiPen, Twinject, Adrenaclick, Anapen, Jext, Allerject and Auvi-Q. Please note: even patients who are apparently stabilized should still go to hospital for emergency evaluation. Further treatment is often necessary.

You can learn more about food allergies from the US National Institutes of Health (“NIH”) at: http://1.usa.gov/IZWUlm

Recalls Direct RIN: 2013-1904
E. & O. E.

%d bloggers like this: